MathSciNet Relay Station
MathSciNet bibliographic data
MR372019 20D05
Timmesfeld, F. G. Groups generated by root-involutions. I, II. J. Algebra 33 (1975), 75–134; ibid. 35 (1975), 367–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement